Composition: Paracetamol / Acetaminophen 125mg/5ml
Availability of this product will assure once the Pharmacy partners is confirmed.
Doliprane Syrup is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
Doliprane Syrup is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
No common side effects seen